# SDR DHL2004809525

- Difficulty date: January 17, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 97540242
- Condition: Cracked
- Location: Fuselage
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT TUNNEL FITTING CRACKED 2.000, STA 1220.000.  REMOVED CRACKED FITTING IAW SRM 53-1-0 PG 1, SRM 51-1-20D PG 1, SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9, SRM 51-3-0 PG 1, SRM 51-1-21 PG 1, SRM 51-3-1 PG 2A.
